MathSciNet Relay Station
MathSciNet bibliographic data
MR266874 (42 #1776) 10.41
Berndt, Bruce C. The number of zeros for $\zeta \sp{(k)}\,(s)$. J. London Math. Soc. (2) 2 1970 577–580.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement